# SDR TSAA9955215

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CORROSION ON UPPER SECTION RIGHT HORIZONTAL STAB TRAILING EDGE BEAM AT RIB STATION 230.  MANUFACTURED DOUBLERS FOR REPAIR AT ELEVATOR STATION NUMBERS 39.02, 121.59, AND 176.54.  REPAIRED IAW SRM 55-10-7 PAGE 1 THROUGH 13.  (M)
